MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 45MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 45MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6226-2-645
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 05/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.Review of the device history records indicates devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
 
Event or Problem Description
When a doctor set femoral head into bipolar cup, he found the movement of the femoral head in bipolar was not smooth.It seemed to be tighter than usual.
 
Additional Manufacturer Narrative
An event regarding a size/fit issue involving a centrax duration head was reported.The event was not confirmed.Device evaluation and results: visual inspection: the centax head was returned assembled with the metal head.The device was otherwise unremarkable.Dimensional inspection: a dimensional inspection could not be performed as the centrax head and metal head were returned assembled and could not be disassembled.Disassembling the device would affect the dimensional integrity.A review of the dhr confirmed that all devices passed dimensional inspection.Functional inspection: the centrax head and metal head were returned assembled.No functional issue was noted.Medical records received and evaluation: no information was received for review with a clinical consultant.No adverse impact to patient was noted.Device history review indicated all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review indicated there have been no other similar events for the reported lot.Conclusions: the exact cause of the event could not be determined, the centrax head and metal head could not be disassembled.If additional information becomes available, this investigation will be reopened.
 
Event or Problem Description

Brand Name
CENTRAX DURATION 26MM X 45MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6668853
Report Number0002249697-2017-02027
Device Sequence Number11255978
Product Code JDI
UDI-Device Identifier07613327032192
UDI-Public07613327032192
Combination Product (Y/N)N
PMA/510(K) Number
K972792
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2022
Device Catalogue Number6226-2-645
Device Lot Number6V3AE9
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2017
Initial Date Received by Manufacturer 05/31/2017
Supplement Date Received by Manufacturer09/08/2017
Initial Report FDA Received Date06/26/2017
Supplement Report FDA Received Date10/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;